MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 142" (361 cm) 15 Drop Primary Set w/3 MicroClave¿ Clear, Remv 3-Port NanoClave¿; Stopcock, I.V. Set

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 142" (361 cm) 15 Drop Primary Set w/3 MicroClave¿ Clear, Remv 3-Port NanoClave¿; Stopcock, I.V. Set
Catalog Number AM3111
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Codes Chest Pain (1776); Decreased Respiratory Rate (2485)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A reported incident involved a gravity administration set used with a pressure bag.During preparation for a possible operative delivery, the patient required rapid intravenous fluid administration before epidural placement.The administration set was connected to an iv fluid bag, and the pressure bag.When the nurse returned, the fluid bag was empty and air was observed in the tubing, resulting in suspected administration of air to the patient.The patient subsequently experienced shortness of breath and chest pain, prompting a rapid response and evaluation by cardiology and other clinical teams.The planned procedure was cancelled.The patient reportedly recovered without known lasting harm.There was patient involvement and no harm.
 
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.B3: unknown; no information has been provided to date.

Brand Name
142" (361 cm) 15 Drop Primary Set w/3 MicroClave¿ Clear, Remv 3-Port NanoClave¿
Common Device Name
Stopcock, I.V. Set
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50734754
Report Number9617594-2026-01250
Device Sequence Number21487882
Product Code FMG
UDI-Device Identifier00887709095274
UDI-Public(01)00887709095274
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM3111
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Alaris pump.; BD infusion tubing.; BD tubing set.
Outcome Attributed to Adverse Event Other;
Patient SexFemale